# SDR GTIA2020070635232

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 4,630 hours, 2,027 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Overserviced
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT BELOW 9000 FT TURNED OFF PACK 1 SMELL WENT AWAY.  VISUALLY INSPECTED APU FOUND IT TO BE OVER SERVICE, DRAINED & SERVICED APU IAW AMM 12-13-49.  GENERALLY CLEANED APU COMPARTMENT IAW AMM 49-00-00 NO ODOR DETECTOR A/C GOOD FOR SERVICE.
